Acta Mathematica Academiae Paedagogicae Nyíregyháziensis

Vol. 23, No. 2, 2007 · Contents

J. Gonda:
Conjunctively polynomial-like Boolean functions

Oswaldo Lezama and Héctor Suárez:
Primary decomposition of modules over Dedekind domains using Gröbner bases

Zoltán Csajbók:
On the mappings of elliptic curves defined over Q into [0,1)^2

Alexander Konovalov:
Wreath products in modular group algebras of some finite 2-groups

R.K. Sharma, J.B. Srivastava and Manju Khan:
The Unit Group of $FS_3$

Lu-ming Shen, Yue-hua Liu and Yu-yuan Zhou:
A Further Discussion on Galambos Problem

Anthony Uyi Afuwape, Olufemi Adeyinka Adesina and Ebosele Peter Ebiendele:
On the stability and the periodicity properties of solutions of a certain third order nonlinear differential equation

Panagiotis T. Krasopoulos:
Necessary and sufficient conditions for the existence of $k$-chordal polygons

Zhaowen Li and Xiaomin Li:
A note on spaces with locally countable weak-bases

Jianjun Paul Tian:
On 3-manifold Invariants Arising from Finite-dimensional Hopf Algebras

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 9 Dec 2007. Last modified: 18 December 2007.

© 2007 ELibM and FIZ Karlsruhe / Zentralblatt MATHfor the EMIS Electronic Edition